# SDR AMTA200600409

- Difficulty date: June 21, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN THE LT IRS FAULTED.  RESET C/B, PERFORMED BITE PROCEDURE IAW FIM, NO FAULTS NOTED, OPS CHECK NORMAL.  (K)
